Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A class of square-integrable irreducible unitary representations of some linear groups over commutative $p$-fields


Author: R. G. Laha
Journal: Bull. Amer. Math. Soc. 80 (1974), 718-719
MSC (1970): Primary 22E55; Secondary 33A75
MathSciNet review: 0338283
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Takuro Shintani, On certain square-integrable irreducible unitary representations of some 𝔭-adic linear groups, J. Math. Soc. Japan 20 (1968), 522–565. MR 0233931
  • 2. André Weil, Basic number theory, Die Grundlehren der mathematischen Wissenschaften, Band 144, Springer-Verlag New York, Inc., New York, 1967. MR 0234930

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E55, 33A75

Retrieve articles in all journals with MSC (1970): 22E55, 33A75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13567-6